American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68M20) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. Aissani. Light tailed asymptotics in an unreliable $M/G/1$ retrial queue. Theor. Probability and Math. Statist. 85 (2012) 1-6.
Abstract, references, and article information
View Article: PDF

[2] Louiza Bouallouche and Djamil Aïssani. Measurement and performance of the strong stability method. Theor. Probability and Math. Statist. 72 (2006) 1-9. MR 2168131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Mustapha Benaouicha and Djamil Aissani. Strong stability in a $G/M/1$ queueing system. Theor. Probability and Math. Statist. 71 (2005) 25-36. MR 2144318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1